MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) TENDRIL STS; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes

Abbott Medical (CRM-Sylmar) TENDRIL STS; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Model Number 2088TC/52
Medical Device Problem Codes Device Sensing Problem (2917); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
New information received indicated that the right atrial (ra) lead had exhibited decreased sensing prior to dislodgement and increased sensing following dislodgement.An x-ray was performed prior to the procedure, confirming ra lead dislodgement.
 
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the right atrial (ra) lead became dislodged.The physician explanted and replaced the ra lead.The patient condition was stable.

Brand Name
TENDRIL STS
Common Device Name
Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50910861
Report Number2017865-2026-20411
Device Sequence Number5803589
Product Code NVN
UDI-Device Identifier05414734502887
UDI-Public(01)05414734502887(10)A000142403(17)260430
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number2088TC/52
Device Lot NumberA000142403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date09/28/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA; GALLANT; QUARTET
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale